# SDR DHL200080224C

- Difficulty date: December 4, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; LWR FUSELAGE NR 2 ACCESS DOOR FRAME BROKEN. REMOVED FRAME IAW SRM 51-1-21 PG 1, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED FRAME IAW SRM 51-1-21 PG 1. REF: N/R 2469.
